Facebook Pixel
EmpowHER Guest

Are these normal symptoms of Plan B or something else?

By Anonymous December 7, 2016 - 10:49pm
Rate This

I usually get my period every 3 months, however, I continued taking birth control pills for 5 or 6 months this last time which would put my last period before the most recent one around the time of June if I remember correctly. I got my last period on November 16, so 3 weeks ago. The new pack of pills did not come at the right time, so I was unable to take Sunday and Monday pills. As soon as I got them on Tuesday, I took 2 and also took 2 on Wednesday. I had sex with a condom at about 230-3 am on Thursday morning but it ended up breaking. I knew that because I had missed these 2 pills in the first 2 days of the pack, there was a risk for me. I took Plan B about 18 hours after the incident. I did not really have too bad of side effects but then about 3 days ago (which was 11 days after taking Plan B) I started to get cramps. There has not been any bleeding except maybe a TINY bit. They have lasted ever since then and I noticed there has been cervical mucus whenever I wipe. So I have a few questions - since I missed the pills Sunday & Monday and the possible ovulation would have occurred then and I had sex on early Thursday morning, would the egg not be present anymore? And If I did ovulate then took birth control pills after that, would it affect the egg if it released? Are these side effects of Plan B or should I be worried? Also, could I be having side effects due to the fact that I missed 2 birth control pills? I am just panicking especially because I usually take my pills at the same time everyday and I don't get my period every month so my worry cannot just go away.

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!